# SDR DALA1112630174

- Difficulty date: February 16, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 94,628 hours, 13,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 14AB AND 19FG ARE INOPERATIVE.  MAINTENANCE FOUND HARNESS CONNECTOR UNDER THE SEAT PULLED AND RESEATED PINS.  SYSTEM OPERATION IS NORMAL. (2011-D0219)
